Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Krylov subspace methods for functions of fractional differential operators
HTML articles powered by AMS MathViewer

by Igor Moret and Paolo Novati HTML | PDF
Math. Comp. 88 (2019), 293-312 Request permission

Abstract:

The paper deals with the computation of functions of fractional powers of differential operators. The spectral properties of these operators naturally suggest the use of rational approximations. In this view we analyze the convergence properties of the shift-and-invert Krylov method applied to operator functions arising from the numerical solution of differential equations involving fractional diffusion.
References
Similar Articles
Additional Information
  • Igor Moret
  • Affiliation: Departments of Mathematics and Geosciences, University of Trieste, 34127 Trieste, Italy
  • Email: moret@units.it
  • Paolo Novati
  • Affiliation: Departments of Mathematics and Geosciences, University of Trieste, 34127 Trieste, Italy
  • MR Author ID: 679699
  • Email: novati@units.it
  • Received by editor(s): November 11, 2016
  • Received by editor(s) in revised form: July 2, 2017, and October 8, 2017
  • Published electronically: March 19, 2018
  • Additional Notes: This work was supported by GNCS-INdAM and by FRA-University of Trieste
  • © Copyright 2018 American Mathematical Society
  • Journal: Math. Comp. 88 (2019), 293-312
  • MSC (2010): Primary 15A16, 47A56, 65F60, 26A33
  • DOI: https://doi.org/10.1090/mcom/3332
  • MathSciNet review: 3854059